Table of Contents
ISRN Combinatorics
Volume 2013 (2013), Article ID 398641, 5 pages
http://dx.doi.org/10.1155/2013/398641
Research Article

Isomorphic Digraphs from Affine Maps of Finite Cyclic Groups

School of Mathematical Science, Guangxi Teachers Education University, Nanning 530001, China

Received 27 June 2013; Accepted 28 July 2013

Academic Editors: L. Feng and J. Rada

Copyright © 2013 Guixin Deng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Guixin Deng, “Isomorphic Digraphs from Affine Maps of Finite Cyclic Groups,” ISRN Combinatorics, vol. 2013, Article ID 398641, 5 pages, 2013. doi:10.1155/2013/398641